# SDR IPXA2024070239518

- Difficulty date: June 27, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 64,707 hours, 21,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587675
- Condition: Dented
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DENT, PANEL NO: 231CFF, P/N: 143T5876-75. (REPAIR). FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.2.
